MathSciNet Relay Station
MathSciNet bibliographic data
MR2812832 (2012f:68153) 68T05 (41A30 92B20)
Huang, Huan; Wu, Congxin Approximation of fuzzy functions by regular fuzzy neural networks. Fuzzy Sets and Systems 177 (2011), 60–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement